Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is this waxy substance draining with plasma from seroma ?

what is the waxy substance draining with plasma from a seroma ,clogging the drain to the drainage bag to clog ,had a wound vac on for about one month ,but surrounding skin became to irritated so switched to the bag ,only to have it plug up by this creamy colored wax or fat substance .loosing 1200 mls.per with wound vac reduced to 250 mls.per day .had femoral bypass surgery on Nov.20th 2013,seroma developed on post -op day 7 now back to dressing changing abd about every 3 hours Saturated?Recommendations Doctor,at this stage greatful for any help to understand what is happening.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
i gather that the waxy substance blocking the drain is pus. kindly ask your doctor if they have ruled out secondary infection of that case you need to get culture and senstivity of the seroma fluid and start the antibiotics accodingly.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor